# SDR VNAA202407110020

- Difficulty date: May 14, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670331993
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL, CRACK ON FWD FLOOR SUPPORT ANGLE AT 280 FLOOR STRUCTURE.  FLOOR SUPPORT ANGLE AT FS280 FLOOR STRUCTURE CRJ900 SRM 53-11-43-001-001-A01 ITEM 137
